# SDR SIMA1514

- Difficulty date: May 30, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 269 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4030 - NR 5 BULB OF EMERGENCY PATH LIGHTING INOPERATIVE.  PUT ON MEL.  C/A 6-2-00.  REPAIRED BORKEN WIRES AT NR 5 BULB IAW ATR MM CHAPTER 20.  OPS CHECKED GOOD.  (X)
